# SDR RAIA00301025

- Difficulty date: January 26, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 9,338 hours, 10,136 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: False Indication
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5689-STL- PITCH TRIM FAIL WARNING.  MAINTENANCE RESET AIRCRAFT POWER, PITCH TRIM OPS CHECK OK.
